HELP!!!Shins and Back pumps

Discussion in 'Steroid Forum' started by CYCLEDCENTER52, Jun 9, 2016.

  1. CYCLEDCENTER52

    CYCLEDCENTER52 Junior Member

    Guys I'm in need of some serious help! I'm on week 4 of a cycle I started in May. I've been running Test Prop 1 cc Monday,Wed, Friday with 50 grams of Anavar a day. I'm in week four and I run football conditioning and I can't finish any drill or sprint due to Crazy Back pain/pumps and shins feeling like the incredible HULK is there ripping holes in them. The GAINZ have been great! I have gained 7 pounds and I feel good in the weight room. My cardio is just dead. I'm in sports so I have to run. Any tips. I have tried 10 g of Taurine and that didn't help. I took the 1000 mg tabs. I drink a Gallon of water a day and stretch on calves on the daily. I tried Tylenol before workouts as well.
     
    Last edited: Jun 9, 2016
  2. Brad77

    Brad77 Member

    Lots of water and possibly drop the Anavar.
     
    Big_paul likes this.
  3. CYCLEDCENTER52

    CYCLEDCENTER52 Junior Member

    I heard this could be from Water retention also. I've been drinking a gallon a day, switch to 2 probably?
     
  4. Brad77

    Brad77 Member

    No, don't up your water intake. I think more information will help. Did you work out your calves and back at the gym then go to practice the next day?
     
  5. CYCLEDCENTER52

    CYCLEDCENTER52 Junior Member

    I never hit my back or calves directly, I usually hit cleans and power shrugs from the ground which could irritate it. I stretch my calves on the daily.
     
  6. Brad77

    Brad77 Member

    Do you take a multi vitamin?
     
  7. CYCLEDCENTER52

    CYCLEDCENTER52 Junior Member

    No I don't I heard they don't really do anything.
     
  8. mghoward74

    mghoward74 Member

    You should not be using Anavar at this time. Your oral of choice should be winstrol!

    Hope you're getting in those electrolytes
     
    Skull and Brad77 like this.
  9. Brad77

    Brad77 Member

    Should try out a multi vitamin, I could be wrong. You might have low potassium if I'm correct.
     
  10. CYCLEDCENTER52

    CYCLEDCENTER52 Junior Member

    Can you explain, I've only heard from football players in the past that winstrol dried your joints and gives you incredible pain for athletes. I know you will talk about Ben Johnson lol
     
  11. CYCLEDCENTER52

    CYCLEDCENTER52 Junior Member

    It probably might be a potassium problem I'm going to take some of my teammates multi tonight and try taking more in the morning. Thanks for the advice my man
     
  12. Brad77

    Brad77 Member

    It won't happen over night, you'll have to keep taking it. No problem, I try to help everyone. I had back pump problems and nothing helped but powering through. Made me stronger in the end.
     
    mghoward74 likes this.
  13. mghoward74

    mghoward74 Member

    Think of a horse

    When a trainer wants a horse to perform for a race, they give it:

    tren
    Eq
    Winstrol

    Tren = strength
    Eq = lean muscle gain, less side effects
    Winstrol = speed, etc, etc, etc,

    Take those same 3 compounds and add test p. Now your cooking with grease. The bad part about the stack is Eq stays in the system entirely too long. Now you can choose a shorter ester boldelone, but your asking for pip due to the ester.

    Electrolytes...

    If you're drinking as much water as you're saying or should be, your piss in & sweating out a lot of electrolytes..

    Do this:
    Get some pedialyte, bcaa, potassium, and beta alanine. All this is cheap, no more than $50. Get off that Anavar and get some winny. Look into some peptides for off season healing and bulking when the time comes
     
    Skull and Brad77 like this.
  14. CYCLEDCENTER52

    CYCLEDCENTER52 Junior Member

    Greatest advice I've received in my life.....who are you? Where have you been?
     
  15. CYCLEDCENTER52

    CYCLEDCENTER52 Junior Member

    One more thing is it cool to just hop on winny now even though I'm on week 4?
     
  16. mghoward74

    mghoward74 Member

    Be patient...wait 4 weeks, then run winny. No reason rush and be irresponsible
     
    Skull likes this.
  17. Big_paul

    Big_paul Member AnabolicLab.com Supporter

    THat's what I'm thinking. I't most likely the var.
     
    Skull and Dw725 like this.
  18. guyzcool

    guyzcool Member

    Hold on... 50 grams of var? Suggested dosage is 20-40 mg.... either drop the var or reduce it
     
    Skull likes this.
  19. dreamkiller

    dreamkiller Member

    BCAA AND PUSH IT MAN FINIAH IT OFF STRONG !!!!!
     
  20. Iron born

    Iron born Member

    I get horrible cramps in my arms & forearms after lifting. I drink a Gatorade & supplement potassium after a good workout.

    I wouldn't recommend Winny to anyone, I just pulled it from my protocol because of the tendon problems it started causing. I pulled it last week and already feel better. I wasted the $$$ I spent on it
     
    Brad77 and Dw725 like this.